Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2018) | last year (2017) | two years ago (2016) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Bárány, Imre
Doerr, Benjamin

dblp
dblp

Not MPG Author(s):

Bárány, Imre

BibTeX cite key*:

Mcbg2006

Title

Title*:

Balanced partitions of vector sequences

Journal

Journal Title*:

Linear Algebra and Its Applications

Journal's URL:


Download URL
for the article:

http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6V0R-4HRMVBJ-3-5&_cdi=5653&_user=43521&_orig=browse&_coverDate=04%2F15%2F2006&_sk=995859997&view=c&wchp=dGLbVzW-zSkzS&md5=99de7bf83a76547843423859085876f0&ie=/sdarticle.pdf

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:


Publisher's
Address:

Amsterdam, The Netherlands

ISSN:

0024-3795

Vol, No, pp, Date

Volume*:

414

Number:

2-3

Publishing Date:

2006

Pages*:

464-469

Number of
VG Pages:

12

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


Let Click to view the MathML sourceand short parallel · short parallel be any norm on Click to view the MathML source. Let B denote the unit ball with respect to this norm. We show that any sequence v1v2, … of vectors in B can be partitioned into r subsequences V1, …, Vr in a balanced manner with respect to the partial sums: For all Click to view the MathML source, we have Click to view the MathML source. A similar bound holds for partitioning sequences of vector sets. Both results extend an earlier one of Bárány and Grinberg [I. Bárány, V.S. Grinberg, On some combinatorial questions in finite-dimensional spaces, Linear Algebra Appl. 41 (1981) 1–9] to partitions in arbitrarily many classes.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{Mcbg2006,
AUTHOR = {B{\'a}r{\'a}ny, Imre and Doerr, Benjamin},
TITLE = {Balanced partitions of vector sequences},
JOURNAL = {Linear Algebra and Its Applications},
PUBLISHER = {Elsevier},
YEAR = {2006},
NUMBER = {2-3},
VOLUME = {414},
PAGES = {464--469},
ADDRESS = {Amsterdam, The Netherlands},
ISBN = {0024-3795},
}


Entry last modified by Christine Kiesel, 02/01/2007
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Mathias Bader
Created
11/22/2006 05:47:12 PM
Revisions
8.
7.
6.
5.
4.
Editor(s)
Christine Kiesel
Christine Kiesel
Mathias Bader
Mathias Bader
Mathias Bader
Edit Dates
01.02.2007 09:58:43
01.02.2007 09:53:45
02.01.2007 16:17:48
10.12.2006 18:42:47
10.12.2006 18:23:26